Autor: |
Devavrat Shah, John N. Tsitsiklis, Yuan Zhong |
Jazyk: |
angličtina |
Rok vydání: |
2016 |
Předmět: |
|
Zdroj: |
Stochastic Systems, Vol 6, Iss 1, Pp 1-25 (2016) |
Druh dokumentu: |
article |
ISSN: |
1946-5238 |
DOI: |
10.1214/14-SSY151 |
Popis: |
We study the optimal scaling of the expected total queue size in an n×n input-queued switch, as a function of the number of ports n and the load factor ρ, which has been conjectured to be Θ(n/(1−ρ)) (cf. [15]). In a recent work [16], the validity of this conjecture has been established for the regime where 1−ρ=O(1/n2). In this paper, we make further progress in the direction of this conjecture. We provide a new class of scheduling policies under which the expected total queue size scales as O(n1.5(1−ρ)−1log(1/(1−ρ))) when 1−ρ=O(1/n). This is an improvement over the state of the art; for example, for ρ=1−1/n the best known bound was O(n3), while ours is O(n2.5logn). |
Databáze: |
Directory of Open Access Journals |
Externí odkaz: |
|